Iodine and Occipital Neuralgia
Few months back began 12.5 Iodoral based on symptoms. I am 51 years old.
Immediately began to have eye twitching, horrible dark moods, etc. etc. and then
began Occipital Neuralgia. Pains in the right quadrant of the head. Explosion like.
So, I am gathering that I was experiencing bromide and other toxic symptoms.
But what about the Occipital Neuralgia?
Has anyone heard of such a thing?
My calculated guess would be that you were detoxifying too fast.
How much were you taking daily? You need to build up slowly on the dosage otherwise you experience the symptoms you wrote about.
I suggest you join the Yahoo Group: email@example.com.
They have a very large following and you can check their data base typing in your key words.
I am betting you need a detoxification program to cleanse your body. Goto the Store on the main page of this site and check out the various detoxification products.
Good luck to you. Let me know what happens.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Iodine Help Line.